# SDR P5CA9900153

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 RIGHT SIDE SPLICE STRAP FOUND CRACKED AT FWD AND AFT HOLE OF STRINGER 18R.  REPAIRED PER SERVICE BULLETIN 53-2283.
